Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Uniform integrability for integrals with respect to Lo-valued measures

  • 23 Accesses

  • 2 Citations

Abstract

Integrals of real functions with respect to Lo-valued measures are considered. It is proved that if the functions fn converge in measure to f, then ∫fn\(\int {f_n d\mu } \mathop \to \limits^P \int {fd\mu }\)fdμ if and only if some condition holds for fn, similar to the condition of uniform integrability for integrals with respect to scalar measures.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. M. Radchenko, “Integrals with respect to random measures that are σ-additive with probability 1,” Vīsnik Kiïv. Unīv. Ser. Mat. Mekh., No. 31, 111–114 (1989).

  2. 2.

    Ph. Turpin, “Convexités dans les espaces vectoriels topologiques généraux,” Dissertationes Math. (Rozprawy Mat.),131 (1976).

  3. 3.

    M. Talagrand, “Les measures vectorielles à valeurs dans Lo sont bornées,” Ann. Sci. École Norm. Sup.,14, No. 4, 445–452 (1982).

  4. 4.

    L. Drewnowski, “Topological rings of sets, continuous set functions, integration. I,” Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys.,20, No. 4, 269–276 (1972).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 43, No. 9, pp. 1264–1267, September, 1991.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Radchenko, V.N. Uniform integrability for integrals with respect to Lo-valued measures. Ukr Math J 43, 1178–1180 (1991). https://doi.org/10.1007/BF01089220

Download citation

Keywords

  • Real Function
  • Scalar Measure
  • Uniform Integrability